# SDR IPXA2020070157203

- Difficulty date: June 7, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: ALC85338
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT I/B ELEVATOR NR 2 HINGE FITTING I/B BUSHING IS MIGRATED.  REPAIRED RT I/B ELEVATOR NR 2 HINGE FITTING I/B MIGRATED BUSHING IAW EA 011-5520-01-A8362 REV IR AND EO MD11-5520-76980-A. (MINOR)
